PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 133 | 3 | 257-260
Tytuł artykułu

A theorem on isotropic spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let X be a normed space and $G_F(X)$ the group of all linear surjective isometries of X that are finite-dimensional perturbations of the identity. We prove that if $G_F(X)$ acts transitively on the unit sphere then X must be an inner product space.
Słowa kluczowe
Czasopismo
Rocznik
Tom
133
Numer
3
Strony
257-260
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-12-09
poprawiono
1998-07-23
Twórcy
  • Departamento de Matemáticas, Universidad de Extremadura, Avenida de Elvas, 06071 Badajoz, Spain , fcabello@unex.es
Bibliografia
  • [1] H. Auerbach, Sur les groupes linéaires bornés I, Studia Math. 4 (1934), 113-127.
  • [2] H. Auerbach, Sur une propriété caractéristique de l'ellipsoïde, ibid. 9 (1940), 17-22.
  • [3] S. Banach, Théorie des opérations linéaires, Monograf. Mat. 1, Warszawa-Lwów, 1932.
  • [4] F. Cabello Sánchez, Regards sur le problème des rotations de Mazur, Extracta Math. 12 (1997), 97-116.
  • [5] F. Cabello Sánchez, Maximal symmetric norms on Banach spaces, Proc. Roy. Irish Acad., to appear.
  • [6] P. Greim, J. E. Jamison and A. Kamińska, Almost transitivity of some function spaces, Math. Proc. Cambridge Philos. Soc. 116 (1994), 475-488.
  • [7] S. Mazur, Quelques propriétés caractéristiques des espaces euclidiens, C. R. Acad. Sci. Paris 207 (1938), 761-764.
  • [8] S. Rolewicz, Metric Linear Spaces, Monograf. Mat. 56, PWN and D. Reidel, 1984.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv133i3p257bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.